# SDR 04FDEA02329

- Difficulty date: July 30, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT FAN CASE MOST AFT FRAME FOUND CRACKED AT 10 O'CLOCK POSITION. STOP DRILL AS PER AMM 72-33-00-81 AND CONFIRMED CRACK   TERMINATED BY STOP DRILL BY FLOURESCENT PENETRANT INSPECTION (FPI) AS PER AMM 70-  10-05-21.
